# SDR CALA2017120404321

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 56,880 hours, 20,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT SEAT 20F EMER EXIT SIGN/LIGHT DETACHED. REINSTALLED LENS. OPS OK.
